The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.
My husband has had an inability to urinate and his abdomen fills with fluid . . . he had a procedure to drain it yesterday but it is almost back to the same uncomfortable level today. Doc says the ipi is not keeping ahead of the aggressive spread of the cancer, and is going to try Temodar, then add the ipi back in. He said the fluid in abdomen is a sign of the effect of cancer spread, not a side effect of the ipi.
I am, like to many others here, in very great fear. Has anyone else had a situation like this, and how was it overcome? mm
You must be logged in to reply to this topic.
About the MRF Patient Forum
The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.
The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.